# SDR USAASB96132

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlocksensor
- Part number: 106122629
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCO - FL 1145 - ON DESCENT INTO MCO, LANDING GEAR WAS LOWERED,NOSE GEAR RED LIGHT FLICKERED ON.  CAPTAIN WENT THROUGH MANUAL GEAREXTENSION PROCEDURE.  NOSE GEAR SHOWED DOWN AND LOCKED IN VIEW FINDER.EMERGENCY EQUIPMENT WAS CALLED OUT.  ABOUT FOUR MINUTES FROM LANDING GEARLIGHT WENT TO GREEN.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCEREPLACED THE NOSE GEAR DOWNLOCK SENSOR.  SYSTEM CHECKS NORMAL.  (M)
